MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. FINAL DRIVER; SCREWDRIVER

ZIMMER BIOMET SPINE, INC. FINAL DRIVER; SCREWDRIVER
Catalog Number 07.02063.001
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference reports 3012447612-2024-00049 through 3012447612-2024-00052.
 
Event or Problem Description
It was reported that four vitality final drivers became stripped due to use over time.There was no reported patient impact.This is report two of four for this event.
 
Event or Problem Description
It was reported that two vitality final drivers became stripped due to use over time.There was no reported patient impact.This is report two of two for this event.
 
Additional Manufacturer Narrative
Corrections in b5.Additional information in d4: udi number, and h4.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference report 3012447612-2024-00049.
 
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in g1 and h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the tip is twisted/deformed.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to wear through use over time.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
FINAL DRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key18997124
Report Number3012447612-2024-00050
Device Sequence Number8209032
Product Code HXX
UDI-Device Identifier00889024009875
UDI-Public(01)00889024009875(10)MC4317303
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07.02063.001
Device Lot NumberMC4317303
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/26/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date04/19/2024
09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic